MathSciNet Relay Station
MathSciNet bibliographic data
MR876127 58G20 (58C27 58F99)
McKean, H. P.; Scovel, J. C. Geometry of some simple nonlinear differential operators. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 13 (1986), no. 2, 299–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement